The Gale–Nikaido–Debreu lemma with discontinuous excess demand
Bernard Cornet
Economic Theory Bulletin, 2020, vol. 8, issue 2, No 1, 169-180
Abstract:
Abstract We provide a generalization of the Gale–Nikaido–Debreu’s lemma for discontinuous excess demand in the light of recent work on the existence of equilibria in games with discontinuous payoffs. The standard upper hemicontinuity property of the excess demand is replaced by the weaker concept of “continuous inclusion property” introduced by He and Yannelis (J Math Anal Appl 450(2):1421–1433, 2017) and we allow for the cone P of admissible prices to be general enough to cover cases for which commodities cannot be freely disposed of.
Keywords: Existence of equilibrium; Debreu–Gale–Nikaido’s lemma; Fixed-point (search for similar items in EconPapers)
JEL-codes: C62 D50 D53 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://link.springer.com/10.1007/s40505-019-00181-5 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:etbull:v:8:y:2020:i:2:d:10.1007_s40505-019-00181-5
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40505
DOI: 10.1007/s40505-019-00181-5
Access Statistics for this article
Economic Theory Bulletin is currently edited by Nicholas C. Yannelis
More articles in Economic Theory Bulletin from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().